Format

Send to

Choose Destination
Clin Nucl Med. 2018 Dec 3. doi: 10.1097/RLU.0000000000002383. [Epub ahead of print]

Voriconazole-Induced Periostitis After Allogeneic Stem Cell Transplantation.

Author information

1
From the Departments of Nuclear Medicine and Molecular Imaging, and.

Abstract

A 34-year-old man with history of Hodgkin lymphoma presented 7 months after allogeneic stem cell transplantation with an unexplained severe musculoskeletal pain syndrome. A Tc-MDP bone SPECTCT showed multiple foci with moderate to intense bone uptake across the axial and appendicular skeleton consistent with periostitis. The patient had been on voriconazole daily for 4 months to treat an Aspergillus pneumonia, and in the absence of other causes, a drug-induced periostitis was suspected. Voriconazole was changed to posaconazole with complete resolution of the musculoskeletal symptoms within 3 weeks.

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center